Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 28205, 9 pages
http://dx.doi.org/10.1155/2007/28205
Research Article

λ-Rearrangements Characterization of Pringsheim Limit Points

Department of Mathematics and Statistics, University of North Florida, Building 14, Jacksonville 32224, FL, USA

Received 28 December 2006; Accepted 19 March 2007

Academic Editor: Linda R. Sons

Copyright © 2007 Richard F. Patterson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard F. Patterson, “ -Rearrangements Characterization of Pringsheim Limit Points,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 28205, 9 pages, 2007. https://doi.org/10.1155/2007/28205.